# SDR FDEA201708222296

- Difficulty date: August 22, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 27,673 hours, 15,110 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: A5381310820000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUMMY SEAT TRACK RT NR 5 AT FR38.2 TO FR40 FAILED GAP CHECK. UPON REMOVAL OF RT NR 5 DUMMY SEAT TRACK AT FR38.2 TO FR40 FOUND CRACKED. NO   ESTABLISHED LIMITS PER SRM. REMOVED AND REPLACED RT NR 5 DUMMY SEAT TRACK AT FR38.2 TO FR40 IAW SRM 51-40-21.  MAJOR REPAIR
